Translator Disclaimer
September 2010 The two-cardinal problem for languages of arbitrary cardinality
Luis Miguel Villegas Silva
J. Symbolic Logic 75(3): 785-801 (September 2010). DOI: 10.2178/jsl/1278682200

Abstract

Let ℒ be a first-order language of cardinality κ++ with a distinguished unary predicate symbol U. In this paper we prove, working on L, the two cardinal transfer theorem (κ⁺,κ) ⇒ (κ++,κ⁺) for this language. This problem was posed by Chang and Keisler more than twenty years ago.

Citation

Download Citation

Luis Miguel Villegas Silva. "The two-cardinal problem for languages of arbitrary cardinality." J. Symbolic Logic 75 (3) 785 - 801, September 2010. https://doi.org/10.2178/jsl/1278682200

Information

Published: September 2010
First available in Project Euclid: 9 July 2010

zbMATH: 1201.03018
MathSciNet: MR2723767
Digital Object Identifier: 10.2178/jsl/1278682200

Subjects:
Primary: 03C55 , 03C80 , 03E05 , 03E45
Secondary: 03C50 , 03E35 , 03E65

Keywords: cardinal transfer theorem , Coarse morass , two-cardinal problem

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 3 • September 2010
Back to Top